# SDR SWAA2020072904507

- Difficulty date: July 28, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 48,651 hours, 25,956 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR GIRT BAR RETAINING CLIP LOOSE.  ADJUSTED THE GIRT BAR.
